# SDR AALA20001043

- Difficulty date: June 17, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LFEC AND HFEC SHOWS CRACK IND AT LOWER ROW OF RIVETS STRINGER NR 4, STATION 451, 431, 428, 448, 427.  INSTALLED REPAIR DOUBLER AT STRINGER 4 LEFT STATION 421-455 IAW SRM 53-30-3 PART 1 FIG 5.  (M)
